# SDR DALA2020021801201

- Difficulty date: February 18, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N840MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29718
- Aircraft time: 79,925 hours, 13,957 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 753-1098
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK -SEAT TRACK AT STA753.45 TO STA1098.45 BETWEEN RBL 88.5 FOUND CORROSION .REF TO CPCP TASK 53-646-00 LOG-PAGE UPDATED THE CORROSION REMOVED AND REPAIRED AS PER B767-400 PRI585201 REV 0 .THE PRI585201-14 REV0 COMPAIRED AND COMPLETED WITH THE ER/A 585201-14 REV ORIGINAL . ASSOCIATED ER/A 14-585201 ADDED FOR AC 1816 LOG-PAGE UPDATED (1494487)
